# SDR AALA990514

- Difficulty date: May 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N862AA
- Make and model: Boeing 727223
- Aircraft serial: 21089
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 416
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND SKIN CRACKED AT LOWR AFT CORNER OF RIGHT SERVICE DOOR CUTOUT, FORWARD GALLEY DOOR.  REMOVED DAMAGED AREA.  INSTALLED DOUBLER REPAIR PER SB 727-53-0188 FIG 2.  (M)
